Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 136, Number 11

All articles in this issue are freely accessible.

Poincaré series of subsets of affine Weyl groups
Sankaran Viswanath.
Proc. Amer. Math. Soc. 136 (2008), 3735-3740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425710
A Hodge decomposition interpretation for the coefficients of the chromatic polynomial
Phil Hanlon.
Proc. Amer. Math. Soc. 136 (2008), 3741-3749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425711
The stability of exceptional bundles on complete intersection $3$-folds
Rosa Maria Miró-Roig and Helena Soares.
Proc. Amer. Math. Soc. 136 (2008), 3751-3757
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425712
The limiting distribution of the coefficients of the $q$-Catalan numbers
William Y. C. Chen, Carol J. Wang and Larry X. W. Wang.
Proc. Amer. Math. Soc. 136 (2008), 3759-3767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425713
On a desingularization of the moduli space of noncommutative tori
Igor Nikolaev.
Proc. Amer. Math. Soc. 136 (2008), 3769-3774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425714
A polynomial analogue of the twin prime conjecture
Paul Pollack.
Proc. Amer. Math. Soc. 136 (2008), 3775-3784
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425715
Nested set complexes for posets and the Bier construction
Juliane Lehmann.
Proc. Amer. Math. Soc. 136 (2008), 3785-3793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425716
An $EL$-labeling of the subgroup lattice
Russ Woodroofe.
Proc. Amer. Math. Soc. 136 (2008), 3795-3801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425717
The cohomology of the Heisenberg Lie algebras over fields of finite characteristic
Grant Cairns and Sebastian Jambor.
Proc. Amer. Math. Soc. 136 (2008), 3803-3807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425718
Cramped subgroups and generalized Harish-Chandra modules
Ben Webster.
Proc. Amer. Math. Soc. 136 (2008), 3809-3814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425719
On the $\overline{𝜇}$–invariant of rational surface singularities
András I. Stipsicz.
Proc. Amer. Math. Soc. 136 (2008), 3815-3823
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425720
On a theorem of Brauer and Wielandt
Koichiro Harada.
Proc. Amer. Math. Soc. 136 (2008), 3825-3829
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425721
Sign changes of Hecke eigenvalues of Siegel cusp forms of degree $2$
Ameya Pitale and Ralf Schmidt.
Proc. Amer. Math. Soc. 136 (2008), 3831-3838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425722
Diophantine equations and congruences over function fields
Elena Yudovina.
Proc. Amer. Math. Soc. 136 (2008), 3839-3850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425723
Boundary $C^{*}$-algebras for acylindrical groups
Guyan Robertson.
Proc. Amer. Math. Soc. 136 (2008), 3851-3860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425724
On the Néron-Severi group of surfaces with many lines
Samuel Boissière and Alessandra Sarti.
Proc. Amer. Math. Soc. 136 (2008), 3861-3867
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425725
A Banach-Stone theorem for Riesz isomorphisms of Banach lattices
Jin Xi Chen, Zi Li Chen and Ngai-Ching Wong.
Proc. Amer. Math. Soc. 136 (2008), 3869-3874
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425726
A rough differentiable function
Bernd Kirchheim and Paul F.X. Müller.
Proc. Amer. Math. Soc. 136 (2008), 3875-3881
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2425727
Convergent martingales of operators and the Radon Nikodým property in Banach spaces
Stuart F. Cullender and Coenraad C. A. Labuschagne.
Proc. Amer. Math. Soc. 136 (2008), 3883-3893
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425728
Self-similar sets with an open set condition and great variety of overlaps
Christoph Bandt and Nguyen Viet Hung.
Proc. Amer. Math. Soc. 136 (2008), 3895-3903
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2425729
Isometries for the Carathéodory metric
Marco Abate and Jean-Pierre Vigué.
Proc. Amer. Math. Soc. 136 (2008), 3905-3909
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425730
Generalized Cauchy difference equations. II
Bruce Ebanks.
Proc. Amer. Math. Soc. 136 (2008), 3911-3919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425731
Estimates for negative eigenvalues of a random Schrödinger operator
O. Safronov and B. Vainberg.
Proc. Amer. Math. Soc. 136 (2008), 3921-3929
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425732
Specification property and distributional chaos almost everywhere
Piotr Oprocha and Marta Stefánková.
Proc. Amer. Math. Soc. 136 (2008), 3931-3940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425733
The first return time properties of an irrational rotation
Dong Han Kim and Kyewon Koh Park.
Proc. Amer. Math. Soc. 136 (2008), 3941-3951
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425734
Upper bound for isometric embeddings $ℓ_{2}^{m}→ℓ_{p}^{n}$
Yu. I. Lyubich.
Proc. Amer. Math. Soc. 136 (2008), 3953-3956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425735
Extreme points of lattice intervals in the Minkowski-Rådström-Hörmander lattice
Jerzy Grzybowski and Ryszard Urbanski.
Proc. Amer. Math. Soc. 136 (2008), 3957-3962
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2425736
Parametric representation and asymptotic starlikeness in $\mathbb{C}^{n}$
Ian Graham, Hidetaka Hamada, Gabriela Kohr and Mirela Kohr.
Proc. Amer. Math. Soc. 136 (2008), 3963-3973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425737
Existence of quasi-arcs
John M. Mackay.
Proc. Amer. Math. Soc. 136 (2008), 3975-3981
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425738
Inclusion theorems for absolutely summing holomorphic mappings
Heinz Junek, Mário C. Matos and Daniel Pellegrino.
Proc. Amer. Math. Soc. 136 (2008), 3983-3991
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425739
Stable algebras of entire functions
Dan Coman and Evgeny A. Poletsky.
Proc. Amer. Math. Soc. 136 (2008), 3993-4002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425740
Asymptotically hyperbolic metrics on a unit ball admitting multiple horizons
ZhenYang Li, YuGuang Shi and Peng Wu.
Proc. Amer. Math. Soc. 136 (2008), 4003-4010
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425741
A note on scaling asymptotics for Bohr-Sommerfeld Lagrangian submanifolds
Roberto Paoletti.
Proc. Amer. Math. Soc. 136 (2008), 4011-4017
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425742
Zero sets of smooth functions in the Pfaffian closure of an o-minimal structure
G. O. Jones.
Proc. Amer. Math. Soc. 136 (2008), 4019-4025
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425743
An open mapping theorem for Young measures
Hiroshi Tateishi.
Proc. Amer. Math. Soc. 136 (2008), 4027-4032
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425744
Lyapunov exponent estimates of a class of higher-order stochastic Anderson models
Dan Tang and Lijun Bo.
Proc. Amer. Math. Soc. 136 (2008), 4033-4043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425745
Characterizing indecomposable plane continua from their complements
Clinton P. Curry, John C. Mayer and E. D. Tymchatyn.
Proc. Amer. Math. Soc. 136 (2008), 4045-4055
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425746
A separable non-remainder of $\mathbb{H}$
Alan Dow and Klaas Pieter Hart.
Proc. Amer. Math. Soc. 136 (2008), 4057-4063
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425747
On foliations with Morse singularities
César Camacho and Bruno Scardua.
Proc. Amer. Math. Soc. 136 (2008), 4065-4073
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425748
First eigenvalues of geometric operators under the Ricci flow
Xiaodong Cao.
Proc. Amer. Math. Soc. 136 (2008), 4075-4078
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425749
Polynomial splittings of metabelian von Neumann rho–invariants of knots
Se-Goo Kim and Taehee Kim.
Proc. Amer. Math. Soc. 136 (2008), 4079-4087
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425750
A sufficient and necessary condition for the convergence of the sequence of successive approximations to a unique fixed point
Tomonari Suzuki.
Proc. Amer. Math. Soc. 136 (2008), 4089-4093
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425751
Gradient estimates for a nonlinear parabolic equation on Riemannian manifolds
Yunyan Yang.
Proc. Amer. Math. Soc. 136 (2008), 4095-4102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2425752